Pacific Journal of Mathematics

A spectral theory for a class of linear operators.

G. K. Leaf

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 141-155.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035962

Mathematical Reviews number (MathSciNet)
MR0150593

Zentralblatt MATH identifier
0121.33502

Subjects
Primary: 47.30
Secondary: 47.40

Citation

Leaf, G. K. A spectral theory for a class of linear operators. Pacific J. Math. 13 (1963), no. 1, 141--155. https://projecteuclid.org/euclid.pjm/1103035962


Export citation

References

  • [1] N. Dunford, Spectral Theory, I. Convergence to projections, Trans. Amer. Math. Soc, 54 (1943), 185-217.
  • [2] N. Dunford, Spectral Theory, II. Resolutions of the identity, Pacific J. Math., 2 (1952), 559-614.
  • [3] N. Dunford, Spectral operators, Pacific J. Math., 4 (1954), 321-354.
  • [4] N. Dunford and J. T. Schwartz, Linear operators, vol. II, IntersciencePub. Co., New- York, to appear.
  • [5] E. R. Lorch, Means of iterated transformationsin reflexive vector spaces, Bull. Amer. Math. Soc, 45 (1939), 945-947.
  • [6] E. R. Lorch, The integral representation of weakly almost periodic transformationsin reflexive vector spaces, Trans. Amer. Math. Soc, 49 (1941), 18-40.
  • [7] A. E. Taylor, Introduction to functional analysis, John Wiley and Sons, New York, 1958.
  • [8] J. Wermer, The existence of invariant subspaces, Duke Math. J., 19 (1952), 615-622.
  • [9] F. Wolf, Operators in Banach space which admit a generalized spectral decomposi- tion, Proc Kon. Ned. Akad. v. Wet. 6O (=Ind. Math. 19) (1957), 302-311.